Well I was first prescribed to a topical solution, however after 6 months of application,no luck. Sought a new dermatologist and was prescribed taclonex. I'm nervous because it says do not use on genitals. What do I do. This is causing me intimacy issues to this point.its on the head of my peni, and not to noticeable, but when erect, imminent
In lichen planus, topical corticosteroid creams may be of help. In more severe cases, oral medications like steroids and immunosuppressive medicines or therapy with ultraviolet light may be useful. You can talk to your dermatologist about steroids and ultraviolet therapy.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.